# SDR CALA9600661

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT HORIZONTAL UPPER SKIN.  THE CRACK WAS LOCATED APPROXIMATELY 15 INCHES OUTBOARD FROM FUSELAGE.  THE CRACKED AREA WAS REMOVED AND A FIBERGLASS OVERLAY REPAIR WAS INSTALLED IAW SRM 51-40-9 AND 51-20-3.
